Concern exists about a possible increased risk of cerebrovascular events (CVEs) among elderly patients receiving risperidone or olanzapine. We estimated the effect of atypical and conventional antipsychotics on the risk of CVEs among elderly nursing home patients with dementia.

Liperoti, R., Gambassi, G., Lapane, K., Chiang, C., Pedone, C., Mor, V., Bernabei, R., Cerebrovascular events among elderly nursing home patients treated with conventional or atypical antipsychotics, <<JOURNAL OF CLINICAL PSYCHIATRY>>, 2005; 66 (9): 1090-1096 [http://hdl.handle.net/10807/37379]

Cerebrovascular events among elderly nursing home patients treated with conventional or atypical antipsychotics

Liperoti, Rosa;Gambassi, Giovanni;Pedone, Claudio;Bernabei, Roberto
2005

Abstract

Concern exists about a possible increased risk of cerebrovascular events (CVEs) among elderly patients receiving risperidone or olanzapine. We estimated the effect of atypical and conventional antipsychotics on the risk of CVEs among elderly nursing home patients with dementia.
Inglese
Liperoti, R., Gambassi, G., Lapane, K., Chiang, C., Pedone, C., Mor, V., Bernabei, R., Cerebrovascular events among elderly nursing home patients treated with conventional or atypical antipsychotics, <<JOURNAL OF CLINICAL PSYCHIATRY>>, 2005; 66 (9): 1090-1096 [http://hdl.handle.net/10807/37379]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10807/37379
Citazioni
  • ???jsp.display-item.citation.pmc??? 16
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact